# SDR ASAA2018033124098

- Difficulty date: March 31, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 445 hours, 117 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FDIMU NOT TRANSMITTING DATA.  ACFT GROUNDED.  IAW ENGINEERING, FDIMU IS TRANSMITTING PROPERLY. THIS CLEARS MDDR 54033. MEL LIST UPDATED. PLACARD REMOVED. MCC GEORGE NOTIFIED.
